# SDR REXA2019081381181

- Difficulty date: August 8, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 28,030 hours, 19,847 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC6703320219
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGITUDINAL FLOOR BEAM LBL 12 AND FS 280. BELOW COCKPIT.    FLOORBEAM LBL 12 AND FS 280 BELOW COCKPIT WAS REPAIRED PER REO 690-53-11-1159 REV. -- AND REO 690-53-11-431 REV. -A
